# SDR SWAA2025031404536

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 50,911 hours, 31,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ON AFT CAPTAINS SIDE HANGING OUT TOO FAR <[01].  REINSTALLED GIRT BAR IAW MM 25-66-01.
